Ragheb and, H. A. and Hamid, M. and Hamid, A. K. and Hussein, M. I. (2002) "� Mathieu Function of Argument and Their Applications to the scattering by lossy Elliptic Cylinder". Journal of Applied Computational Electromagnetic Society Journal, 17 (3). pp. 209-217.
Full text not available from this repository.
: The aim of this paper is to outline the theory for calculating the angular and radial Mathieu functions of complex arguments. These functions are required for the computation of analytic solutions of electromagnetic scattering by lossy dielectric elliptic cylinders and waveguides. The backscattered echo width of a lossy dielectric elliptic cylinder is compared with the special case of lossy circular and weakly lossy elliptic cylinders and excellent agreement is obtained in all cases. Tabulated and plotted numerical results of typical Mathieu functions are presented.
|Divisions:||College Of Engineering Sciences > Electrical Engineering Dept|
|Creators:||Ragheb and, H. A. and Hamid, M. and Hamid, A. K. and Hussein, M. I.|
|Email:||email@example.com, UNSPECIFIED, UNSPECIFIED, UNSPECIFIED|
|Deposited By:||AYHAM ZAZA|
|Deposited On:||15 Mar 2008 11:03|
|Last Modified:||12 Apr 2011 13:06|
Repository Staff Only: item control page